# SDR 2000UALA00549

- Difficulty date: September 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Aircraft time: 64,478 hours, 36,952 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Part number: 58791
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP BLINKING AT SEAT 27.  *S/D*  REPLACED POWER LEAD CABLE DUE TO ARCING AT STRIP CONNECTION.
